MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC - MARLBOROUGH ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068404022
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Mfg site name- (b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that an accumax 365 laser fiber was used in a procedure performed on an unknown date.According to the complainant, post procedure and outside the patient, the laser fiber broke after being used.The procedure was completed with this device.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available; a supplement report will be submitted.

Brand Name
ACCUMAXTM SINGLE USE HOLMIUM LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7109674
Report Number3005099803-2017-03659
Device Sequence Number19135295
Product Code GEX
UDI-Device Identifier08714729784630
UDI-Public08714729784630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2020
Device Model NumberM0068404022
Device Catalogue Number840-402
Device Lot Number0000005098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1